Blow-ups and resolutions of strong Kahler with torsion metrics Article

Fino, Anna, Tomassini, Adriano. (2009). Blow-ups and resolutions of strong Kahler with torsion metrics . ADVANCES IN MATHEMATICS, 221(3), 914-935. 10.1016/j.aim.2009.02.001

Open Access

keywords

  • Blow-up
  • COMPLEX ANALYTIC SURFACES
  • CURRENTS
  • Current
  • EXTENSION
  • Hermitian metric
  • MANIFOLDS
  • Mathematics
  • NILMANIFOLDS
  • Orbifold
  • Physical Sciences
  • SIGMA-MODELS
  • Science & Technology
  • THEOREMS
  • Torsion

Digital Object Identifier (DOI)

publisher

  • ACADEMIC PRESS INC ELSEVIER SCIENCE

start page

  • 914

end page

  • 935

volume

  • 221

issue

  • 3